# SDR AALA202409133186

- Difficulty date: August 12, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 78,110 hours, 32,105 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sealant
- Part number: D5347552920800
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON THRESHOLD SHEET IN AFT CARGO COMPARMENT. REPLACED PROFILE SEALING ON THRESHOLD SHEET IN AFT CARGO COMPARTMENT PER SRM 51-42-11-801.
